# SDR A8ZR20180831001

- Difficulty date: July 5, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY BETA LAMP FAILED BRIGHTNESS TEST. BETA LAMP ASSY REMOVED AND REPLACED REF AMM 33-51-00 REV 38 DATED MAY 15/17.
